# SDR UIEA200200025

- Difficulty date: July 17, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 88,570 hours, 16,251 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9405314
- Condition: Worn
- Location: Pylon
- Part time: 88,570 hours, 16,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (C) CHECK, INSPECTION OF NR 3 PYLON ACCESS PLATE (473AR) CUTOUT, FOUND HEAVY WEAR AT ONE OF THE LATCH POSITIONS.  WEAR AREA TRIMMED AWAY FROM SKIN AND DOUBLER.  DOOR ACCESS SIZE INCREASED ON RETAINING LIP.  FABRICATED REPAIR DOUBLER AND FILLERS.  ALL HOLES AND ACCESS CUTOUT NDT INSPECTED FOR CRACKS.  NO CRACKS FOUND.  SKIN AND REAIR FILLERS BONDED TO EXISTING STRUCTURE PER SRM.  NR 1 FASTENERS INSTALLED IAW SRM.  AREA SEALED IAW SRM WITH BMS SEALANT.
